Selected Publications

  1. Tan, S.P., Wong Y.L and Zhang Y., Delambre-Gauss formulas for augmented, right-angled hexagons in hyperbolic 4-space, Advances in Mathematics, 230, (2012), 927-956.
  2. Berrick, A J, F R Cohen, E Hanbury, Y L Wong and J Wu, eds., Braids - Introductory lectures on braids, configurations and their applications, IMS Lecture Notes, Vol. 19, Singapore: World Scientific, (2009).
  3. Tan, S.P., Wong Y.L and Zhang Y., McShane's Identity for Classical Schottky Groups, Pacific Journal of Mathematics, Vol. 237, No 1, (2008),183-200.
  4. Tan, S.P., Wong Y.L and Zhang Y., End Invariants for SL(2,C) Characters of the One-Hole Torus, American Journal of Mathematics, 130 (2008), 385-412.
  5. Wong Y.L., A Stronger Notion of Connectedness.
  6. Tan, S.P., Wong Y.L and Zhang Y., Generalized Markoff Maps and McShane's Identity, Advances in Mathematics, 217, (2008), 761-813.
  7. Tan, S.P., Wong Y.L and Zhang Y., A survey of length series identities for surfaces, 3-manifolds and representation varieties. RIMS Kokyuroku 1518, Oct (2006), 20-41.
  8. Tan, S.P., Wong Y.L and Zhang Y., Necessary and Sufficient conditions for McShane's Identity and Variations, Geometriae Dedicata, Vol. 119, No.1 (2006). 199-217.
  9. Berrick, A.J., Cohen, F.R., Wong Y.L. and Wu, J., Configuration, Braids and Homotopy Groups, J. Amer. Math. Soc. 19, (2006), 265-326.
  10. Tan, S.P., Wong Y.L and Zhang Y., Generalizations of McShane's Identity to Hyperbolic Cone-Surfaces, Journal of Differential Geometry, Vol 72, No 1, (2006) 73-112.
  11. Tan, S.P., Wong Y.L and Zhang Y., The SL(2,C)-character variety of the one-holed torus, Electron. Res. Announc. Amer. Math. Soc. 11, (2005), 103-110.
  12. Berrick, A.J. and Wong Y.L., Acyclic Groups and Wild Arcs, Quart.J.Math. 55 (2004), 421-440.
  13. Leung, K. H. and Wong, Y.L., On Quotients of Braid Groups, Communications in Algebra, 24(8), 2535-2549 (1996).
  14. Lang, M. L., Leung, K. H. and Wong, Y.L., Finite Quotients of the Automorphism Group of a Free Group, Communications in Algebra, 23(3), 891-912 (1995).
  15. Wong, Y. L., On the Pass-equivalence of Links, Bull. Austral. Math. Soc. Vol. 45 (1992) 157 - 162.
  16. Spencer, C. B. and Wong, Y. L., Pullback and Pushout Squares in a Special Double Category with Connection, Cahiers Top. et Geom. Diff. Vol.XXIV-2 (1983) 161 - 192.
  17. Wong, Y. L., Chain Homotopy Pullbacks and Pushouts, Cahiers Top. et Geom. Diff. Vol.XXIII-3 (1982) 269 - 278.